Invariant Bayesian estimation on manifolds

Jermyn, Ian H. . The Annals of Statistics 2005. 33 (2) :583-605

Locate this article in:

Bibtex

@article{CIS-197785,
  Author = {Jermyn, Ian H.},
  Title = {Invariant Bayesian estimation on manifolds},
  Journal = {The Annals of Statistics},
  Volume = {33},
  Number = {2},
  Year = {2005},
  Pages = {583--605},
  Keywords = {Estimation, Bayesian, Invariance, Mean, Parameterization, Metric, Manifold, 62F15 (MSC2000), 62C10 (MSC2000), 62F10 (MSC2000), MAP, continuous, 62A01 (MSC2000), MMSE}
}

Similar articles